# SDR ASOA20141113131

- Difficulty date: November 13, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 22,194 hours, 13,867 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Sign
- Part number: 375911
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 1A INSPECTION,  THE AFT ENERGENCY EXIT SIGN IN THE CEILING WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE LIGHT, RESECURRED THE ELECTRICAL CONNECTORS, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
